# SDR SWAA2025110627997

- Difficulty date: October 17, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 29,331 hours, 14,676 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Eroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL L/E WAS WIND ERODED.  REPAIRED IAW SRM 51-70-05-2R-6.
